Double Exponential Formulas for Numerical Integration
-
- Takahasi Hidetosi
- Faculty of Science, University of Tokyo
Bibliographic Information
- Other Title
-
- Double exponential formulas for numerical indefinite integration
Search this article
Description
A family of numerical quadrature formulas is introduced by application of the trapezoidal rule to infinite integrals which result from the given integrals ∫abf(x)dx by suitable variable transformations x=φ(u). These formulas are characterized by having double exponential asymptotic behavior of the integrands in the resulting infinite integrals as u→±∞, and it is shown both analytically and numerically that such formulas are generally optimal with respect to the ecomony of the number of sampling points.
Journal
-
- Publications of the Research Institute for Mathematical Sciences
-
Publications of the Research Institute for Mathematical Sciences 9 (3), 721-741, 1974
Research Institute forMathematical Sciences
- Tweet
Details 詳細情報について
-
- CRID
- 1390001204957327360
-
- NII Article ID
- 110002966629
-
- NII Book ID
- AA00796798
-
- ISSN
- 16634926
- 00345318
- http://id.crossref.org/issn/00345318
-
- Text Lang
- en
-
- Data Source
-
- JaLC
- Crossref
- CiNii Articles
- OpenAIRE
-
- Abstract License Flag
- Disallowed